RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2010, Volume 44, Issue 3, Pages 88–91 (Mi faa3012)  

This article is cited in 4 scientific papers (total in 4 papers)

Brief communications

Adjacency Indices for Singularities of Wave Fronts in Low Dimensional Spaces

V. D. Sedykh

Gubkin Russian State University of Oil and Gas

Abstract: Formulas for calculating the adjacency indices of multisingularities for generic Legendre mappings to spaces of dimension at most $6$ are given.

Keywords: Legendre mappings, wave fronts, singularities of types $A$, $D$, $E$, multisingularities, adjacency index.

DOI: https://doi.org/10.4213/faa3012

Full text: PDF file (174 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2010, 44:3, 234–236

Bibliographic databases:

UDC: 515.16
Received: 06.09.2009

Citation: V. D. Sedykh, “Adjacency Indices for Singularities of Wave Fronts in Low Dimensional Spaces”, Funktsional. Anal. i Prilozhen., 44:3 (2010), 88–91; Funct. Anal. Appl., 44:3 (2010), 234–236

Citation in format AMSBIB
\Bibitem{Sed10}
\by V.~D.~Sedykh
\paper Adjacency Indices for Singularities of Wave Fronts in Low Dimensional Spaces
\jour Funktsional. Anal. i Prilozhen.
\yr 2010
\vol 44
\issue 3
\pages 88--91
\mathnet{http://mi.mathnet.ru/faa3012}
\crossref{https://doi.org/10.4213/faa3012}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760521}
\zmath{https://zbmath.org/?q=an:1271.58021}
\transl
\jour Funct. Anal. Appl.
\yr 2010
\vol 44
\issue 3
\pages 234--236
\crossref{https://doi.org/10.1007/s10688-010-0032-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282097300012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957095298}


Linking options:
  • http://mi.mathnet.ru/eng/faa3012
  • https://doi.org/10.4213/faa3012
  • http://mi.mathnet.ru/eng/faa/v44/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. D. Sedykh, “On the topology of cooriented wave fronts in spaces of small dimensions”, Mosc. Math. J., 11:3 (2011), 583–598  mathnet  mathscinet
    2. V. D. Sedykh, “On Euler Characteristics of Manifolds of Singularities of Wave Fronts”, Funct. Anal. Appl., 46:1 (2012), 77–80  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. D. Sedykh, “The Topology of Adjacencies of Type $A$ and $D$ Lagrangian Singularities”, Funct. Anal. Appl., 48:4 (2014), 304–308  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    4. V. D. Sedykh, “On the topology of stable Lagrangian maps with singularities of types $A$ and $D$”, Izv. Math., 79:3 (2015), 581–622  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:271
    Full text:88
    References:33
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020